# SDR UIEA2017050400698

- Difficulty date: April 30, 2017
- Submitted: May 4, 2017
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 66,058 hours, 13,995 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Check Valve
- Part number: 7321175003
- Part serial: 851566
- Condition: Broken
- Location: Pneumatic Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PNEUMATICS SYSTEM LT AFT WALL CHECK VALVE SPRING BROKEN. PNEUMATIC SYSTEM LT AFT AC WALL CHECK VALVE REPLACED PER AMM 36-11-05.
